# SDR IPXA2016061104497

- Difficulty date: June 6, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072500200
- Condition: Broken
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN FLOOR PANEL 231MJ IS BROKEN.  REPAIRED THE FLOOR PANEL IAW SREO A300-5320-42721-F.
